Simple jQuery Dropdowns
Please use this identifier to cite or link to this item:
Title: Singular perturbation analysis of a model for a predator-prey system invaded by a parasite
Authors: Yongwimon Lenbury
Mahidol University
Keywords: Biochemistry, Genetics and Molecular Biology;Mathematics
Issue Date: 1-Jan-1996
Citation: BioSystems. Vol.39, No.3 (1996), 251-262
Abstract: A model of the predator-prey dynamics, as modified by the action of a parasite, is considered in which the prey population is divided into two classes, the susceptible and the infective members. The predator population is assumed to be of a social type, and have very fast dynamics, with all of its members infected by the parasite. Analysis of the model is carried out through singular perturbation arguments which allow us to derive explicit conditions on the parameters that identify different dynamic behavior of the system, and specifically ascertain the existence of a limit cycle composed of a concatenation of catastrophic transitions occurring at different speeds.
ISSN: 03032647
Appears in Collections:Scopus 1991-2000

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.